The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (565 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 3, 1983, pp. 265–271
DOI: 10.4171/ZAA/63

Published online: 1983-06-30

Taylor’s Expansion in a Distribution Algebra

Lothar Berg[1]

(1) Universität Rostock, Germany

For a certain distribution algebra it is shown that every element of the algebra possesses a value and is representable by its Taylor’s expansion. Moreover there is investigated the structure of the subalgebra of values.

No keywords available for this article.

Berg Lothar: Taylor’s Expansion in a Distribution Algebra. Z. Anal. Anwend. 2 (1983), 265-271. doi: 10.4171/ZAA/63